# SDR AALA202101139008

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 19,689 hours, 9,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Seat 14def
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT C06181  N210 SIGN AT 14 DEF LIT UP AFTER LANDING UNCOMMANDED LIGHTING.  ACCOMPLISHED CABIN INTERCOMMUNICATION DATA SYSTEM RESET, PER AMM 23-73-00, NO FAULTS NOTED.
